MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939354090
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via medsun (b)(4) that a catheter issue occurred.An opticross 6 hd was advanced for ultrasound examination of the target lesion.During the procedure, the intravascular ultrasound catheter became stuck during removal.The wire and catheter were pulled out, and it appeared that the wire had split or the catheter had broken.The procedure was completed.There was no patient complications reported.
 
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.B3.Date of event was estimated based on the event occurring in (b)(6) 2025.
 
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) # and other specific product information.B3 date of event was estimated based on the event occurring in november 2025.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of unable to exclude device problem following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable causes of the reported complaint.Improper handling, device manipulation or not following the correct instructions during the procedure, could be contributing factors to the reported issues.However, there is no additional detail pertinent to the complaint.
 
Event or Problem Description

Brand Name
OPTICROSS? 6 HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24500185
Report Number2124215-2026-11741
Device Sequence Number21299675
Product Code OBJ
UDI-Device Identifier00191506035457
UDI-Public(01)00191506035457
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354090
Device Catalogue NumberH74939354090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown